RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 1085–1087 (Mi de4589)  

Short Communications

Controllability domain of a linear nonstationary system with limited energy

I. N. Litvin

National Taras Shevchenko University of Kyiv

Full text: PDF file (318 kB)

Bibliographic databases:
UDC: 517.977.1
Received: 15.05.1981

Citation: I. N. Litvin, “Controllability domain of a linear nonstationary system with limited energy”, Differ. Uravn., 18:6 (1982), 1085–1087

Citation in format AMSBIB
\Bibitem{Lit82}
\by I.~N.~Litvin
\paper Controllability domain of a linear nonstationary system with limited energy
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 1085--1087
\mathnet{http://mi.mathnet.ru/de4589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663818}
\zmath{https://zbmath.org/?q=an:0531.93009}


Linking options:
  • http://mi.mathnet.ru/eng/de4589
  • http://mi.mathnet.ru/eng/de/v18/i6/p1085

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019